Skip to main content

Research Repository

Advanced Search

Riemannian submersions from simple, compact Lie groups

Kerin, Martin; Shankar, Krishnan

Riemannian submersions from simple, compact Lie groups Thumbnail


Authors

Krishnan Shankar



Abstract

In this paper we construct infinitely many examples of a Riemannian submersion from a simple, compact Lie group G with bi-invariant metric onto a smooth manifold that cannot be a quotient of G by a group action. This partially addresses a question of K. Grove’s about Riemannian submersions from Lie groups.

Citation

Kerin, M., & Shankar, K. (2012). Riemannian submersions from simple, compact Lie groups. Münster journal of mathematics (Internet), 5(1), 25-40

Journal Article Type Article
Acceptance Date Sep 29, 2011
Online Publication Date Mar 30, 2012
Publication Date 2012
Deposit Date Nov 15, 2022
Publicly Available Date Nov 18, 2022
Journal Münster Journal of Mathematics
Print ISSN 1867-5778
Electronic ISSN 1867-5786
Publisher Mathematical Institutes of the Universität Münster
Peer Reviewed Peer Reviewed
Volume 5
Issue 1
Pages 25-40
Publisher URL https://www.uni-muenster.de/FB10/mjm/vol5.html

Files





You might also like



Downloadable Citations